# SDR ABXA9500562

- Difficulty date: June 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N965AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47498
- System (JASC): 5610 · Flight Compartment Windows
- Part: Roller
- Part number: 2654622
- Condition: Out Of Adjust
- Location: Lt Cv Window
- Component: 5613217508
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION, FOUND CAPTAIN'S SLIDING WINDOW WOULD NOT OPEN.  FOUND LOWER ROLLER OUT OF TRACK.  REALIGNED ROLLER.  CAPTAIN'S WINDOW OPS CHECKED GOOD IAW DC-9 M.M.
